# SDR QXEA200602548

- Difficulty date: September 2, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT ELEVATOR HAS SEVERAL SMOKING RIVETS ON THE TOP SKIN AFT OF THE HORN AT STATION YH146.  REPAIRED IAW SRM 51-40-00.
